# SDR IPXA2020082649438

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 19,054 hours, 13,165 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Switch
- Condition: Failed
- Location: Air Data
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFO SELECTED AIR DATA SWITCH AND SMOKE COME OUT OF BEHIND FO'S PANELGVI WIRE BNDL BEHIND F/O'S DISPLAY & BELOW FLOORBRD, NO DMGD WIRES. RT AIR DATA SOURCE SEL RLY CB POPPED ON P11 PANEL. RESET BREAKER, POPPED AGAIN. R/R RLY SWPM 20-81-22 OPS. FOUND RT LDS W/MULTI GGU FATAL FAULTS& ACTIVE IO BUS ACTIVITY DIS FAULTS. R/R GGU IAW MM 34-22-00-1A. R/R R/R FDU/AFD IAW MM 34-22-01-1A. R/R MCP MM22-11-02-402 OPS CHECK GOOD
